# SDR UIEA2012122200558

- Difficulty date: December 22, 2012
- Submitted: December 23, 2012
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 89,566 hours, 12,528 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, MX FOUND TWO GOUGES ON THE NR 4 ENGINE LT THRUST REVERSER TRANSLATING COWL OUTER SKIN.  PERFORMED A TIME LIMITED REPAIR.
